RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 3, Pages 341–351 (Mi mz5167)  

This article is cited in 15 scientific papers (total in 15 papers)

Best approximation in the sense of Kolmogorov of classes of functions analytic in the unit disc

N. Ainulloev, L. V. Taikov


Full text: PDF file (716 kB)

English version:
Mathematical Notes, 1986, 40:3, 699–705

Bibliographic databases:

UDC: 517.5
Received: 04.02.1985

Citation: N. Ainulloev, L. V. Taikov, “Best approximation in the sense of Kolmogorov of classes of functions analytic in the unit disc”, Mat. Zametki, 40:3 (1986), 341–351; Math. Notes, 40:3 (1986), 699–705

Citation in format AMSBIB
\Bibitem{AinTai86}
\by N.~Ainulloev, L.~V.~Taikov
\paper Best approximation in the sense of Kolmogorov of classes of functions analytic in the unit disc
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 3
\pages 341--351
\mathnet{http://mi.mathnet.ru/mz5167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869925}
\zmath{https://zbmath.org/?q=an:0654.41025|0615.41022}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 3
\pages 699--705
\crossref{https://doi.org/10.1007/BF01142473}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200006}


Linking options:
  • http://mi.mathnet.ru/eng/mz5167
  • http://mi.mathnet.ru/eng/mz/v40/i3/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Vakarchuk, “Best linear methods of approximation and widths of classes of analytic functions in a disk”, Math. Notes, 57:1 (1995), 21–27  mathnet  crossref  mathscinet  zmath  isi
    2. M. Sh. Shabozov, O. Sh. Shabozov, “Widths of Some Classes of Analytic Functions in the Hardy Space $H_2$”, Math. Notes, 68:5 (2000), 675–579  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. B. Vakarchuk, “Exact Values of Widths of Classes of Analytic Functions on the Disk and Best Linear Approximation Methods”, Math. Notes, 72:5 (2002), 615–619  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Shabozov, MS, “Widths of some classes of analytic functions in the Bergman space”, Doklady Mathematics, 65:2 (2002), 194  isi
    5. Shabozov, MS, “Sharp inequalities between best approximations and moduli of continuity in the Hardy space H-p with 1 <= p <= 2”, Doklady Mathematics, 72:1 (2005), 587  isi
    6. Shabozov, MS, “On the best approximation of some classes of analytic functions in weighted Bergman spaces”, Doklady Mathematics, 75:1 (2007), 97  crossref  isi
    7. S. B. Vakarchuk, V. I. Zabutnaya, “Best Linear Approximation Methods for Functions of Taikov Classes in the Hardy spaces $H_{q,\rho}$, $q\ge1$, $0<\rho\le1$”, Math. Notes, 85:3 (2009), 322–327  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. S. B. Vakarchuk, M. Sh. Shabozov, “The widths of classes of analytic functions in a disc”, Sb. Math., 201:8 (2010), 1091–1110  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Vakarchuk S.B., Shabozov M.Sh., “On Widths of Classes of Analytic Functions on the Disk in Weight Banach Spaces”, Doklady Mathematics, 81:3 (2010), 426–428  crossref  isi
    10. Shabozov M.Sh., Kholmamadova Sh.A., “O poperechnikakh nekotorykh klassov analiticheskikh v kruge funktsii”, Izvestiya tulskogo gosudarstvennogo universiteta. estestvennye nauki, 2012, no. 3, 48–59  elib
    11. M. Sh. Shabozov, G. A. Yusupov, “Best approximation methods and widths for some classes of functions in $H_{q,\rho}$, $1\le q\le\infty$, $0<\rho\le1$”, Siberian Math. J., 57:2 (2016), 369–376  mathnet  crossref  crossref  mathscinet  isi  elib
    12. Langarshoev M.R., “On the Best Linear Methods of Approximation and the Exact Values of Widths for Some Classes of Analytic Functions in the Weighted Bergman Space”, Ukr. Math. J., 67:10 (2016), 1537–1551  crossref  mathscinet  isi  elib  scopus
    13. M. R. Langarshoev, “O nailuchshem polinomialnom priblizhenii funktsii v vesovom prostranstve Bergmana”, Vladikavk. matem. zhurn., 21:1 (2019), 27–36  mathnet  crossref
    14. M. Sh. Shabozov, M. R. Langarshoev, “O nailuchshikh lineinykh metodakh priblizheniya nekotorykh klassov analiticheskikh v edinichnom kruge funktsii”, Sib. matem. zhurn., 60:6 (2019), 1414–1423  mathnet  crossref
    15. S. B. Vakarchuk, “Estimates of the Values of $n$-Widths of Classes of Analytic Functions in the Weight Spaces $H_{2,\gamma}(D)$”, Math. Notes, 108:6 (2020), 775–790  mathnet  crossref  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:269
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020